I have been reading on the Internet alot about narcotic withdrawals. I read that lyrica can help with the withdrawals. I was wondering if anyone here has used it for withdrawals? Did it help? What symptoms did it help? The naseousness, diarrhea, ??
immodium name brand is the best for all ur tummy issues stock up.my doctor actually just prescibed me some(new doctor but Ive been clean415days)she gave it to me dor mt back problems.I looked it up and the side effects r a little scary and if u take it for a length of time u cant just quit cause u will have w'd possible seizures.I can tell u I took it for 5days.At night.Made me sleep like crazy the 1st3 then insomnia the last2 before I quit.Im sure someone will come along thats taken it for w/d.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.